# SDR UIEA2019061004453

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,034 hours, 22,938 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Charger
- Part number: 893003
- Part serial: C1718
- Condition: Malfunctioned
- Location: Apu Battery
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START (X3 ATTEMPTS). APU FAULT MSG ON EICAS.( TRANSFER TO DMI 112857 IAW DDG 49-11-01A CAT 'C'.  LP 818924 - M6: REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-04. OFF PART (SN: 062010, PN: 018550-000)  LP 818925 - M7: REMOVED AND REPLACED APU BATTERY CHARGER IAW AMM 24-31-05. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MDDR 112857. PLACARD REMOVED. )
